# SDR I5EA2019030100000

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 72,696 hours, 48,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Part serial: 109321
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  PASSENGER CABIN - DURING EMERGENCY LIGHT TEST, BATTERY ASSY DID NOT SUPPLY ENOUGH POWER.  CORRECTIVE ACTION:  REMOVED AND REPLACED 1 EACH BATTERY FOR EMERGENCY LIGHTS AND TEST PASSENGER CABIN LIGHTS IAW ALL 33-51-51 PG. 202 PREFORMED OPS CHECK GOOD IAW AMM 33-51-51 PG 204.
